# SDR DL76P030008

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 13,696 hours, 6,623 cycles
- Engine: Pwa PW4060
- Engine time: 49,810 hours, 8,289 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724151
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 49,810 hours, 8,289 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE AT APPROX 800 FT ON RIGHT ENGINE. ENGINE IMMEDIATLY STARTED MAKING A HUMMING NOISE AND ENGINE VIBS   SHOWED 5.0. RETARDED ENGINE TO IDLE AND NOISE WENT AWAY. APPAND LANDING WERE MADE WITH ENGINE AT IDLE.   FOUND SEVERAL BLADES AND EXIT GUIDE VANES DAMAGED.  DAMAGED BLADES AND VANES REPLACED.
